Components:
Medically reviewed by Kovalenko Svetlana Olegovna, PharmD. Last updated on 26.06.2023

Attention! Information on this page is intended only for medical professionals! Information is collected in open sources and may contain significant errors! Be careful and double-check all the information on this page!
Top 20 medicines with the same components:
Excedrine Without Aspirin
Each caplet contains 500 mg Acetaminophen (Aspirin Free Excedrin) and 65 mg caffeine (Aspirin Free Excedrin).
An indication is a term used for the list of condition or symptom or disease for which the drug is prescribed or used by the patient. For example, Acetaminophen (Excedrine without aspirin) or paracetamol is used for fever by the patient, or the doctor prescribes it for a headache or body pain. Now fever, headache and body pain are the indications of paracetamol. A patient should be aware of the indications of the drugs used for common conditions, since they can be taken over-the-counter in the direction of Pharmacy Without a Prescription by the doctor
Headache, migraine, fever, toothache, cold pain
Acetaminophen (Excedrine Without Aspirin) is an analgesic and antipyretic.
Caffeine (Excedrine Without Aspirin) is used in this product to increase the analgesic effects of acetaminophen (Excedrin without aspirin).
Acetaminophen (Aspirin Free Excedrin) and caffeine (Aspirin Free Excedrin) are combination drugs used to treat many conditions such as headaches or muscle pain.
Acetaminophen (Aspirin Free Excedrin) and caffeine (Aspirin Free Excedrin) may also be used for purposes not listed in this medication guide.
Usual adult dose for rum symptoms:
12 years of age or older:
Initial dose: caffeine (Excedrin free aspirin) 130 mg-acetaminophen (Excedrin free aspirin) 1000 mg orally every 6 hours as needed
Maximum dose: caffeine (Excedrin free aspirin) 520 mg-acetaminophen (Excedrin free aspirin) 4000 mg orally in 24 hours
Usage (s): for temporary relief of minor pain of headache, sinusitis, cold, muscle pain, menstrual discomfort, toothache and arthritic pain.
Usual adult dose for dysmenorrhea:
12 years of age or older:
Initial dose: caffeine (Excedrin free aspirin) 130 mg-acetaminophen (Excedrin free aspirin) 1000 mg orally every 6 hours as needed
Maximum dose: caffeine (Excedrin free aspirin) 520 mg-acetaminophen (Excedrin free aspirin) 4000 mg orally in 24 hours
Usage (s): for temporary relief of minor pain of headache, sinusitis, cold, muscle pain, menstrual discomfort, toothache and arthritic pain.
Usual adult dose for osteoarthritis:
12 years of age or older:
Initial dose: caffeine (Excedrin free aspirin) 130 mg-acetaminophen (Excedrin free aspirin) 1000 mg orally every 6 hours as needed
Maximum dose: caffeine (Excedrin free aspirin) 520 mg-acetaminophen (Excedrin free aspirin) 4000 mg orally in 24 hours
Usage (s): for temporary relief of minor pain of headache, sinusitis, cold, muscle pain, menstrual discomfort, toothache and arthritic pain.
Usual adult dose for pain:
12 years of age or older:
Initial dose: caffeine (Excedrin free aspirin) 130 mg-acetaminophen (Excedrin free aspirin) 1000 mg orally every 6 hours as needed
Maximum dose: caffeine (Excedrin free aspirin) 520 mg-acetaminophen (Excedrin free aspirin) 4000 mg orally in 24 hours
Usage (s): for temporary relief of minor pain of headache, sinusitis, cold, muscle pain, menstrual discomfort, toothache and arthritic pain.
Usual adult dose for sinusitis:
12 years of age or older:
Initial dose: caffeine (Excedrin free aspirin) 130 mg-acetaminophen (Excedrin free aspirin) 1000 mg orally every 6 hours as needed
Maximum dose: caffeine (Excedrin free aspirin) 520 mg-acetaminophen (Excedrin free aspirin) 4000 mg orally in 24 hours
Usage (s): for temporary relief of minor pain of headache, sinusitis, cold, muscle pain, menstrual discomfort, toothache and arthritic pain.
Usual adult dose for headache:
12 years of age or older:
Initial dose: caffeine (Excedrin free aspirin) 130 mg-acetaminophen (Excedrin free aspirin) 1000 mg orally every 6 hours as needed
Maximum dose: caffeine (Excedrin free aspirin) 520 mg-acetaminophen (Excedrin free aspirin) 4000 mg orally in 24 hours
Usage (s): for temporary relief of minor pain of headache, sinusitis, cold, muscle pain, menstrual discomfort, toothache and arthritic pain.
See also:
What is the most important information I should know about Excedrin without aspirin?
Over-the-counter labelling: When used for self-medication, do not use with other medicines containing acetaminophen (Aspirin Free Excedrin) or if you are allergic to acetaminophen (Aspirin Free Excedrin), aspirin or any other pain reliever.
Use acetaminophen (Aspirin Free Excedrin)/caffeine (Aspirin Free Excedrin) as directed by your doctor. Check the drug label for exact dosage instructions.
- Acetaminophen ( Aspirin Free Excedrin) / caffeine (Aspirin Free Excedrin) can be taken with or without food.
- If you miss a dose of Acetaminophen (Aspirin Free Excedrin)/Caffeine (Aspirin Free Excedrin) and use it regularly, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and return to your regular dosing schedule. Do not take 2 doses at a time.
Ask your health care provider any questions you may have about how to use Acetaminophen(Aspirin Free Excedrin) / caffeine (Aspirin Free Excedrin).
There are specific as well as general uses of a drug or medicine. A medicine can be used to prevent a disease, treat a disease over a period or cure a disease. It can also be used to treat the particular symptom of the disease. The drug use depends on the form the patient takes it. It may be more useful in injection form or sometimes in tablet form. The drug can be used for a single troubling symptom or a life-threatening condition. While some medications can be stopped after few days, some drugs need to be continued for prolonged period to get the benefit from it.Use: Labelled Indications
Bread: For temporary relief of pain caused by headaches or muscle aches
See also:
What other drugs will affect Excedrin without aspirin?
Acetaminophen (Excedrine without aspirin) is metabolized (eliminated by conversion to other chemicals) by the liver. Therefore, drugs that increase the action of liver enzymes that metabolize acetaminophen (Excedrine without aspirin) [for example, carbamazepine (Tegretol), isoniazid( INH, Nydrazid, Laniazid), Rifampin( Rifamate, Rifadin, Rimactan)] reduce acetaminophen levels (Excedrine without aspirin) and may decrease the action of acetaminophen (Excedrine without aspirin). aspirin). Doses Of Acetaminophen (Excedrine without aspirin) above the recommended doses are toxic to the liver and can lead to severe liver damage. The potential of acetaminophen (Excedrine without aspirin) to harm the liver is increased when combined with alcohol or drugs that also harm the liver.
Cholestyramine (Questran) reduces the effect of acetaminophen (aspirin free Excedrin) by decreasing its absorption in the body from the intestine. Therefore, Acetaminophen (Excedrine without aspirin) should be administered 3-4 hours after cholestyramine or one hour before cholestyramine.
Doses of acetaminophen (aspirin Free Excedrin) greater than 2275 mg per day may increase the anticoagulant effect of warfarin (Coumadin) by an unknown mechanism. Therefore, prolonged administration or high doses of acetaminophen (Excedrine without aspirin) should be avoided during treatment with warfarin
See also:
What are the possible side effects of Excedrin without aspirin?
Applies to acetaminophen( Excedrin free aspirin) / caffeine (Excedrin free aspirin): oral tablet, disinfectant oral tablet
Get emergency medical help if you have any of these signs of an allergic reaction while taking acetaminophen (Aspirin Free Excedrin) / caffeine (Aspirin Free Excedrin): hives, difficulty breathing, swelling of the face, lips, tongue or throat.
In rare cases, Acetaminophen (Excedrine without aspirin) can cause a severe skin reaction that can be fatal. This could happen even if you have taken acetaminophen (Excedrin without aspirin) in the past and have had no reaction. Stop taking this medicine and call your doctor immediately if you have redness of the skin or a rash that spreads and causes blisters and flaking. If you have this type of reaction, you should never take any medicine containing acetaminophen (Excedrine without aspirin) again.
Stop using Acetaminophen (Aspirin Free Excedrin) and caffeine (Aspirin Free Excedrin) and call your doctor immediately if you have:
-
low fever with nausea, stomach pain and loss of appetite,
-
dark urine, clay-colored stools, gold
-
jaundice (yellowing of the skin or eyes).
Common side effects may include:
-
sleep problems (insomnia), or
-
feeling nervous, irritable or nervous.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice on side effects.